# SDR DALA2022081505502

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2359399) AFTER CIC CLEANING CORROSION WAS FOUND ON STRINGER S27 -R, BSTA 540, FWD CARGO. STRINGER S27 -R, BSTA 540, FWD CARGO WAS REPAIRED PER B737-800 SRM 53-00-03-2R REPAIR 1, REPAIR CATEGORY A.
